Au, Man Ho; Liu, Joseph K.; Yuen, Tsz Hon; and Wong, Duncan S., 2006, ID-based ring signature scheme secure in the standard model, Lecture Notes in Computer Science, 4266, 1-16.
The only known construction of ID-based ring signature schemes which maybe secure in the standard model is to attach certificates to non-ID-based ring signatures. This method leads to schemes that are somewhat inefficient and it is an open problem to find more efficient and direct constructions. In this paper, we propose two such constructions. Our first scheme, with signature size linear in the cardinality of the ring, is secure in the standard model under the computational Diffie-Hellman assumption. The second scheme, achieving constant signature size, is secure in a weaker attack model (the selective ID and selective chosen message model), under the Diffie-Hellman Inversion assumption.